# SDR 9904929867

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47786
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Component: Garrtt, GPTCP8598DCA
- Stage of operation: CL
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AFT LEFT LAV SMOKE DETECTOR SOUNDED AND SMOKE APPARENT IN LAV.  MAINTENANCE FOUND OIL LEAK FROM THE APU WAS BEING INGESTED INTO THE AC PNEUMATIC SYSTEM.  APU AND WATER SEPARATORS REPLACED.
